Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Isometries of certain operator spaces

Authors: R. Khalil and A. Saleh
Journal: Proc. Amer. Math. Soc. 132 (2004), 1473-1481
MSC (2000): Primary 46B20; Secondary 46B04
Published electronically: October 3, 2003
MathSciNet review: 2053355
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $X$ and $Y$ be Banach spaces, and $L(X,Y)$ be the spaces of bounded linear operators from $X$ into $Y.$ In this paper we give full characterization of isometric onto operators of $L(X,Y),$ for a certain class of Banach spaces, that includes $\ell ^{p},$ $1<p<\infty .$ We also characterize the isometric onto operators of $L(c_{0})$ and $K(\ell ^{1}),$the compact operators on $\ell ^{1}.$ Furthermore, the multiplicative isometric onto operators of $L(\ell ^{1})$, when multiplication on $L(\ell ^{1})$ is taken to be the Schur product, are characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20, 46B04

Retrieve articles in all journals with MSC (2000): 46B20, 46B04

Additional Information

R. Khalil
Affiliation: Department of Mathematics, University of Jordan, Amman 11942, Jordan

A. Saleh
Affiliation: Department of Mathematics, King Hussein University, Maan, Jordan

PII: S 0002-9939(03)07210-1
Keywords: Isometries, operator spaces
Received by editor(s): June 17, 2002
Received by editor(s) in revised form: January 14, 2003
Published electronically: October 3, 2003
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society